Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weil representations and cusp forms on unitary groups


Author: G. I. Lehrer
Journal: Bull. Amer. Math. Soc. 80 (1974), 1137-1141
MSC (1970): Primary 20G40, 20C15; Secondary 22E45
DOI: https://doi.org/10.1090/S0002-9904-1974-13646-3
Corrigendum, Volume 80: Bull. Amer. Math. Soc., Volume 81, Number 3, Part 1 (1975), 636--636
MathSciNet review: 0364421
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Ennola, On the characters of the finite unitary groups, Ann. Acad. Sci. Fenn Ser. AI No. 323 (1963), 35 pp. MR 28 #143. MR 156900
  • 2. J. A. Green, The characters of the finite general linear groups, Trans. Amer. Math. Soc. 80 (1955), 402-447. MR 17, 345. MR 72878
  • 3. R. E. Howe, On the character of Weil's representation, Trans. Amer. Math. Soc. 177 (1973), 287-298. MR 316633
  • 4. G. I. Lehrer, Discrete series and the unipotent subgroup, Compositio Math. 28 (1974), 9-19. MR 340438
  • 5. G. E. Wall, On the conjugacy classes in the unitary symplectic and orthogonal groups, J. Austral. Math. Soc. 3 (1963), 1-62. MR 150210
  • 6. H. N. Ward, Representations of symplectic groups, J. Algebra 20 (1972), 182-195. MR 286909
  • 7. A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. Ill (1964), 143-211. MR 29 #2324. MR 165033

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G40, 20C15, 22E45

Retrieve articles in all journals with MSC (1970): 20G40, 20C15, 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13646-3

American Mathematical Society